# SDR SWAA2021061885239

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,702 hours, 44,210 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Broken
- Location: Access Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER UNIT ACCESS DOOR LOWER HINGE BROKEN ; EXT POWER ACCES DOOR. LOWER HINGE BROKEN / REMOVED AND REPLACED EXTERNAL RECEPTACLE ACCESS DOOR LOWER HINGE PER AMM 51-49-02.
